# SDR UIEA2024040500241

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT- PANEL 587LT EXTERNAL, LH OUTBD MID FLAP WBL 582( 1. PERFORM REPAIR OF DENT SKIN DAMAGE AT L/H WING OUTBD MID FLAP TOP PANEL 587LT EXTERNAL SURFACE. PLEASE REFER TO THE JOB CARD ATTACHING SHEET FOR DETAILED REWORK INFORMATION. 2. CONDITION CHECK IS SATISFACTORY. )
